# SDR HALA2016062500256

- Difficulty date: June 25, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 100,438 hours, 17,947 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ALT CONTROL ON MCP GOES FROM 900 TO 10000 WITH NOTHING IN BETWEEN.  RESET MCP PANEL.  PERFORMED MCDP GROUND TEST 04 AND TEST 30.  ALL TEST PASSED.  LMPS STATUS TO REMAIN IN LAND 3 MODE.
